# SDR COEA2017122911801

- Difficulty date: December 29, 2017
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 36,288 hours, 40,164 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371307202
- Condition: Corroded
- Location: Frames 14-15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE SKIN HAD CORROSION UNDER THE BLANKET STANDOFF, FRAMES 14 - 15,  STRINGERS 6R - 7R.  REPAIRED IAW ES-533/16.984,  ISSUE B.
